# SDR SWIA201025006

- Difficulty date: October 5, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 25,806 hours, 36,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE.  (FLT 6305)  ADJUSTED PAX DOOR RIGGING AT AFT HINGE ARM AND LUBRICATED MECHANISM.
